# SDR AALA202110042688

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,386 hours, 32,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT BETWEEN AFT LAVATORY HAS BURN OUT BULBS. FOUND LOOSE THE CONTACTOR PINS OF THE LIGHT PLATE EMERGENCY INSTALLED CORRECTLY EMERGENCY EXIT LIGHT 52WL BETWEEN AFT LAVATORY PER AMM 33-51-17-400-001-A.
